# SDR IPXA3576961

- Difficulty date: January 18, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 25,652 hours, 12,838 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541017
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: S4C8, COURIOR COMPARTMENT FLOOR PANEL 211XAF HAS DAMAGED EDGES AND LOOSE INSERTS.  FABRICATED NEW FLOOR PANEL IAW EO B757-53 20-9692-H.
